# SDR CA050915001

- Difficulty date: July 30, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 779 hours
- Engine: Cont IO240B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Injection System
- Condition: Out Of Adjust
- Location: Engine Fuel
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

AIRCRAFT ENGINE QUIT DURING LANDING AND HAD RESTART DIFFICULT.  A/C WAS FINALLY STARTED AND TAXIED BACK TO A MX HANGAR.  IT WAS NOTED THAT ENGINE RAN EXTREMELY ROUGH AT IDLE.  A SET OF CALIBRATED FUEL SET UP GAUGES WERE ATTACHED AND A FUEL SYSTEM CHECK CARRIED OUT PER TCM SID97-3C.  ADJUSTMENTS WERE CARRIED OUT AND A/C RELEASED CONDITIONAL TO SATISFACTORY TEST FLIGHT.  TEST FLIGHT WAS SATISFACTORY AND A/C RETURNED TO BASE.  DIAMOND AND TCM (TELEDYNE CONTINENTAL MOTORS) ARE AWARE OF THE FUEL SETUP PROBLEMS FUEL SYSTEM DRIFTING OUT OF ADJUSTMENT AND TO MY KNOWLEDGE HAVE BEEN CARRYING OUT FIELD TEST WORKING CLOSELY WITH EMBRY RIDDLE.
